IJPAM: Volume 85, No. 3 (2013)

ON sgα-US SPACES

N. Rajesh1, G. Shanmugam2
1Department of Mathematics
Rajah Serfoji Govt. College
Thanjavur, 613005, Tamilnadu, INDIA
2Department of Mathematics
Jeppiaar Engineering College
Chennai, 600119, Tamilnadu, INDIA


Abstract. In this paper, we introduce and study sgα- US topological spaces.

Received: February 12, 2013

AMS Subject Classification: 54D55

Key Words and Phrases: topological spaces, sgα-open sets, sgα- US-spaces

Download paper from here.



DOI: 10.12732/ijpam.v85i3.12 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 3